Alert archive / Kentucky / Wind Advisories in 2006
Wind Advisory 1, NWS Louisville, KY
NWS Louisville, KY issued this wind advisory at Jan 8, 2006, 11:06 AM CST for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Jan 8, 2006, 1:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2006, 11:06 AM CST (17:06 UTC)
- In effect from
- Jan 8, 2006, 1:00 PM CST
- Expired
- Jan 8, 2006, 11:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1832 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLMK 081706 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 1206 PM EST SUN JAN 8 2006 ...WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH EARLY EVENING... .A WIND ADVISORY IS IN EFFECT FOR ALL OF CENTRAL KENTUCKY AND SOUTHERN INDIANA FROM 2 PM EST TO 10 PM EST. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-090300- /O.NEW.KLMK.WI.Y.0001.060108T1900Z-060109T0300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 1106 AM CST SUN JAN 8 2006 /1206 PM EST SUN JAN 8 2006/ ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING. STRONG WINDS WILL DEVELOP THIS AFTERNOON AHEAD OF A COLD FRONT...THAT WILL MOVE THROUGH THE AREA LATER TONIGHT. WINDS WILL INCREASE AFTER 2 PM THIS AFTERNOON TO BETWEEN 20 AND 30 MPH...WITH WIND GUSTS TO BETWEEN 40 AND 45 MPH. WINDS OF THIS STRENGTH WILL MAKE DRIVING ON AREA ROADS TRICKY...ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROUTES. SECURE OUTDOOR OBJECTS THAT MAY BE BLOWN ABOUT. $$ JSD
3 follow-up statements
000 WWUS73 KLMK 082110 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 410 PM EST SUN JAN 8 2006 ...WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING... .A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF CENTRAL KENTUCKY AND SOUTHERN INDIANA UNTIL 10 PM EST. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-090300- /O.CON.KLMK.WI.Y.0001.000000T0000Z-060109T0300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 310 PM CST SUN JAN 8 2006 /410 PM EST SUN JAN 8 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING... STRONG WINDS WILL PERSIST AHEAD OF A COLD FRONT...THAT WILL MOVE THROUGH THE AREA LATER TONIGHT. SUSTAINED WINDS WILL CONTINUE BETWEEN 20 AND 30 MPH... WITH WIND GUSTS TO BETWEEN 40 AND 45 MPH. WINDS OF THIS STRENGTH WILL MAKE DRIVING ON AREA ROADS TRICKY...ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROUTES. SECURE OUTDOOR OBJECTS THAT MAY BE BLOWN ABOUT. AS OF 4 PM EST...PEAK WIND GUSTS AT OFFICIAL OBSERVATION SITES HAVE BEEN: LOUISVILLE INTERNATIONAL...37 MPH LOUISVILLE BOWMAN...38 MPH FRANKFORT...43 MPH LEXINGTON...45 MPH FORT KNOX...38 MPH BOWLING GREEN...43 MPH GLASGOW...39 MPH HUNTINGBURG INDIANA...37 MPH $$ CS/JSD
000 WWUS73 KLMK 090242 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 942 PM EST SUN JAN 8 2006 ...WINDY CONDITIONS CONTINUE FOR PARTS OF THE AREA THROUGH MIDNIGHT... .LOW PRESSURE MOVING THROUGH THE SOUTHERN GREAT LAKES WILL CREATE GUSTY SOUTHWESTERLY WINDS THIS EVENING INTO THE OVERNIGHT HOURS. THE STRONGEST WINDS ARE LIKELY TO BE OVER THE BLUEGRASS REGION OF KENTUCKY. INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>065-070>078- 081-082-090345- /O.CAN.KLMK.WI.Y.0001.000000T0000Z-060109T0300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY- NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...TAYLORSVILLE...BARDSTOWN... HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 842 PM CST SUN JAN 8 2006 /942 PM EST SUN JAN 8 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO GUST BETWEEN 20 AND 30 MPH DURING THE REMAINDER OF THE EVENING HOURS...HOWEVER GUSTS ABOVE 40 MPH ARE UNLIKELY. WINDS SHOULD BEGIN TO DIE DOWN AFTER MIDNIGHT AS A COLD FRONT APPROACHES THE REGION. $$ KYZ035>037-039>043-046>049-054>057-066-067-090500- /O.EXT.KLMK.WI.Y.0001.000000T0000Z-060109T0500Z/ FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... LEBANON...DANVILLE...LANCASTER...RICHMOND...LIBERTY...STANFORD 942 PM EST SUN JAN 8 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT FOR THE BLUEGRASS REGION OF CENTRAL KENTUCKY. STRONG WINDS WILL PERSIST THROUGH THE REMAINDER OF THE EVENING HOURS ACROSS THE BLUEGRASS REGION. SUSTAINED WINDS WILL CONTINUE THROUGH MIDNIGHT BETWEEN 20 AND 30 MPH...WITH WIND GUSTS TO BETWEEN 40 AND 45 MPH. JUST BEFORE 9 PM EST...THE LEXINGTON AIRPORT REPORTED A WIND GUST OF 43 MPH. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE ADVISORY AREA. REMAIN ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PAY CLOSE ATTENTION TO AREAS WHERE CROSS WINDS MAY OCCUR. WINDS COULD BE SLIGHTLY HIGHER ON HILLTOPS. AFTER MIDNIGHT...THE WINDS ARE EXPECTED TO DIMINISH AS A COLD FRONT APPROACHES THE REGION. $$ CS
000 WWUS73 KLMK 090445 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 1145 PM EST SUN JAN 8 2006 ...WIND ADVISORY ALLOWED TO EXPIRE... .LOW PRESSURE MOVING RAPIDLY TO THE EAST ACROSS THE SOUTHERN GREAT LAKES WILL ALLOW THE PRESSURE GRADIENT OVER THE REGION TO DIMINISH OVERNIGHT. WINDS WILL STILL BE GUSTY BUT SHOULD REMAIN BELOW ADVISORY CRITERIA. KYZ035>037-039>043-046>049-054>057-066-067-090545- /O.EXP.KLMK.WI.Y.0001.000000T0000Z-060109T0500Z/ FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... LEBANON...DANVILLE...LANCASTER...RICHMOND...LIBERTY...STANFORD 1145 PM EST SUN JAN 8 2006 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT... THE WIND ADVISORY FOR THE KENTUCKY BLUEGRASS REGION WILL EXPIRE AT MIDNIGHT EST TONIGHT. SOUTHWEST WINDS WILL CONTINUE TO GUST BETWEEN 25 AND 30 MPH THROUGH THE EARLY OVERNIGHT HOURS...HOWEVER WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. $$ CS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Jan 8, 11:00 AM CST, 6 minutes earlier.
Area forecast discussion, Jan 8, 11:00 AM CST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1200 PM EST SUN JAN 8 2006 .AFTERNOON UPDATE... ADDED A WIND ADVISORY FOR THIS AFTERNOON THROUGH EARLY EVENING FOR ENTIRE FORECAST AREA. GRADIENT WINDS WILL MIX DOWN THIS AFTERNOON AS TEMPERATURES PEAK. EARLIER THIS MORNING...LOCAL SDF ACARS SOUNDING SHOWED 50 MPH WINDS AT 2500 FEET. BUFKIT FORECASTS SOME OF THIS WIND TO MIX DOWN LATER THIS AFTERNOON WITH WINDS GUSTING TO 40 TO 45 MPH. AS LOW PRESSURE NOW OVER NORTHEASTERN MISSOURI MOVES ACROSS INDIANA LATE THIS EVENING...BREEZY WINDS WILL CONTINUE THROUGH LATE EVENING. NO MOISTURE IS AVAILABLE...SO ONLY EXPECT OCCASIONAL HIGH CLOUDS TO FILTER THE SUN AT TIMES THIS AFTERNOON AND EVENING. JSD .SHORT TERM (TODAY AND TONIGHT)... PRIME CONCERN TODAY AND EARLY THIS EVE ARE WINDS APPROACHING ADVISORY CRITERIA. CNTRL PLAINS SHRTWV TROF PROGGED TO GO ACRS THE MID MSP VLY INTO THE UPR OH VLY TNGT WITH GENERALLY ZONAL FLO CONTG ACRS OUR FA. ASSOCIATED 994 ERN KS SFC LO(INITIALIZED BEST BY GFS) TRACKS ACRS NRN MO TO NRN IL TDA WHILE FILLING A BIT. GRADIENT WINDS SHUD INCREASE QUITE A BIT AFTER SUNRISE AND CONTINUE TO INCREASE INTO THE 20-30 MPH SUSTAINED RANGE DURG THE AFTN WITH GUSTS NEAR 40. THIS BASED ON BUFKIT FCST OF BNDRY LAYER MID/UPR 30 GUSTS FROM BOTH NAM/GFS. 06Z NAM INDICATES SUSTAINED SFC WINDS OF 20-30 DURG THE AFTN/EARLY EVE...DIMINISHING TOWARD MIDNIGHT WITH FILLING LO POSITIONED NEAR THE LOWER GREAT LAKES AND CONTG A NEWD MOVEMENT. WOULD ISSUE AN ADVISORY IF LOW WERE PROGGED TO DEEPEN AND AGREE WITH PREVIOUS THINKING THAT MODELS TEND TO OVER-ESTIMATE WIND GUST POTENTIAL IN WARM ADVECTION EVENTS. WILL...HOWEVER HIT ON GUSTS NEAR 40 IN THE HWO AND ISSUE A SPS AS WELL. TEMPS WILL APPROACH RECORD LEVELS TODAY OVER OUR SW CWA WITH MOS MAXES IN THE MID 60S ACCEPTED. A BIT LOWER ELSEWHERE BUT STILL QUITE MILD(ABOUT 20 DEGS ABOVE NORMAL FOR EARLY JAN) TDA WITH ONLY CI THRU THE PD.--DK .LONG TERM (MONDAY THROUGH SATURDAY)... MODELS DEPICTING SAME SCENARIO OVER THE PAST COUPLE OF FORECASTS SO ONLY MINOR TWEAKS MADE. THE FRONT ASSOCIATED WITH THE APPROACHING SFC LOW WILL PASS THROUGH THE REGION MID-MORNING MONDAY. MID-LEVEL SHORTWAVE ENERGY ABSENT AND MOISTURE RETURN IS LACKING. HAVE CONTINUED THE DRY MONDAY FORECAST BUT WILL KEEP IT MOSTLY CLOUDY. WINDS MAY ALSO BE GUSTY BEHIND THIS FROPA AS WESTERLY 850MB WINDS RANGE FROM 30-45 KTS...SO HAVE INSERTED GUSTS INTO THE GRIDS. FIRST STORM OF INTEREST WILL DEVELOP IN THE SOUTHERN STREAM AHEAD OF A LEE-SIDE TROUGH WHICH WILL MOVE NEWD TOWARD THE CWA ON TUESDAY. GFS A LITTLE SLOWER THAN THE ECMWF/NAM. AS THE SYSTEM MOVES TO THE NORTHEAST...MODELS TEND TO FAVOR A TUESDAY NIGHT QPF MAX...MAINLY OVER THE SERN HALF OF THE CWA. HAVE TRENDED POPS THIS WAY...WITH ROUGHLY SLT TO LOW CHC POPS NE TO 40 POPS SE. ENSEMBLE MODELS SUPPORT THIS AS WELL. HAVE ONLY RAIN SHOWER WORDING AT THIS TIME AS BEST LIFTED INDICES ARE ONLY +1 DEGREE CELSIUS. END POPS BY WEDNESDAY MORNING. WITH SOUTHWEST 500MB FLOW BEHIND THIS SYSTEM...TEMPS WILL REBOUND QUICKLY WITH HIGHS IN THE LOW 50S WEDNESDAY AND UPPER 50S THURSDAY. ECMWF AND GFS BOTH THEN DEVELOP A LEE-SIDE TROUGH WITH ASSOCIATED SFC COLD FRONT EXTENDING FROM CANADA AT ONE SFC LOW TO THE SOUTHERN PLAINS AT SECOND SFC LOW LOCATION. BOTH MODELS NEARLY DEVELOP A CUT-OFF LOW OVER SOUTHERN PLAINS BY FRIDAY MORNING AS COLD FRONT NEARS THE CWA. THE SYSTEM APPEARS POTENT THIS FAR OUT...AND APPEARS AS THOUGH IT WOULD MOVE THROUGH THE REGION QUICKLY. SO KEPT THE 40 POPS IN FROM FRIDAY MORNING TO ROUGHLY MIDNIGHT SATURDAY MORNING. ONLY HAVE RAIN WORDING IN FOR NOW...BUT GULF OPENS UP AHEAD OF THIS SYSTEM SO COULD SEE SOME INSTABILITY DEVELOP WITH THIS. TOO SOON TO DETERMINE THAT SO LEFT THUNDER WORDING OUT AT THIS TIME. AL && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jan 8, 3:30 AM CST, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 430 AM EST SUN JAN 8 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-090930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 430 AM EST SUN JAN 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SOUTH WINDS WILL INCREASE TODAY WITH GUSTS NEAR 40 MPH THIS AFTERNOON AND EARLY EVENING. THIS WILL AFFECT HIGH PROFILE VEHICLES ON AREA ROADS AS WELL AS BOATERS VENTURING OUT ON AREA LAKES ON THIS UNSEASONABLY MILD DAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DK
Nearby
Wind Advisories in Kentucky, 2006Wind Advisories in Indiana, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.